# SDR YENA2007117

- Difficulty date: December 13, 2007
- Submitted: December 18, 2007
- Operation: Air carrier
- Aircraft: N190JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000011
- Aircraft time: 5,406 hours, 3,541 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Control Lever
- Part number: 5914868
- Part serial: F0163
- Condition: Failed
- Location: Cockpit
- Part time: 3,186 hours, 2,046 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLT NR 1304, IAD-JFK - SLAT FAIL EICAS MSG SLATS STUCK FULLY EXTENDED.  REMOVED AND REPLACED SLAT FLAP CONTROL LEVER IAW 27-53-01.  SLAT/SLATS RETRACT AND STOWED NORMALLY.
